Algorithms for the computation of weights in bounded influence regression

Details

Serval ID
serval:BIB_2BB676405615
Type
Article: article from journal or magazin.
Publication sub-type
Review (review): journal as complete as possible of one specific subject, written based on exhaustive analyses from published work.
Collection
Publications
Title
Algorithms for the computation of weights in bounded influence regression
Journal
Computational Statistics & Data Analysis
Author(s)
Marazzi A
ISSN
0167-9473
Publication state
Published
Issued date
1988
Peer-reviewed
Oui
Volume
6
Number
3
Pages
251-276
Language
english
Notes
Publication type : Article
Web of science
Create date
08/09/2011 22:59
Last modification date
03/03/2018 15:25
Usage data